ISSN: 1300-7777 E-ISSN: 1308-5263
Intrathecal Methotrexate-Induced Posterior Reversible Encephalopathy Syndrome (PRES) [Turk J Hematol]
Turk J Hematol. 2014; 31(1): 109-110 | DOI: 10.4274/Tjh.2012.0191  

Intrathecal Methotrexate-Induced Posterior Reversible Encephalopathy Syndrome (PRES)

Tülay Güler1, Özden Yener Çakmak1, Selami Koçak Toprak2, Seda Kibaroğlu1, Ufuk Can1
1Başkent University School Of Medicine, Department Of Neurology, Ankara, Turkey
2Başkent University School Of Medicine, Department Of Hematology, Ankara, Turkey



İntratekal Metotreksat İlişkili Posterior Reversible Ensefalopati Sendromu (PRES)

Tülay Güler1, Özden Yener Çakmak1, Selami Koçak Toprak2, Seda Kibaroğlu1, Ufuk Can1
1Başkent University School Of Medicine, Department Of Neurology, Ankara, Turkey
2Başkent University School Of Medicine, Department Of Hematology, Ankara, Turkey



Tülay Güler, Özden Yener Çakmak, Selami Koçak Toprak, Seda Kibaroğlu, Ufuk Can. Intrathecal Methotrexate-Induced Posterior Reversible Encephalopathy Syndrome (PRES). Turk J Hematol. 2014; 31(1): 109-110

Corresponding Author: Tülay Güler, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686